# SDR SWAA2015030637175

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 56,144 hours, 32,937 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A4401
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYD B SYS LOSS.  FOUND HYD POWER TRANSFER UNIT LINE LEAKING.  R & R LINE IAW MM.
